Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 45 found articles
 
 
  Pell–Lucas Numbers as Sum of Same Power of Consecutive Pell Numbers
 
 
Title: Pell–Lucas Numbers as Sum of Same Power of Consecutive Pell Numbers
Author: Rihane, Salah Eddine
Tchammou, Euloge B.
Togbé, Alain
Appeared in: Mediterranean journal of mathematics
Paging: Volume 19 () nr. 6 pages xx
Year: 2022-10-16
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 45 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands